Publication
Title
Linearized topologies and deformation theory
Author
Abstract
Language
English
Source (journal)
Topology and its applications. - Amsterdam
Publication
Amsterdam : 2016
ISSN
0166-8641
Volume/pages
200(2016), p. 176-211
ISI
000370897400012
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Project info
HHNcdMir - Hochschild cohomology, non-commutative deformations and mirror symmetry.
Algebraic deformation techniques in geometric contexts.
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 19.12.2015
Last edited 09.05.2018
To cite this reference